MAUDE Adverse Event Report: DENTSPLY DETREY GMBH PRIME & BOND XP REFILL; AGENT, TOOTH BONDING, RESIN

DENTSPLY DETREY GMBH PRIME & BOND XP REFILL; AGENT, TOOTH BONDING, RESIN
Catalog Number 606.67.281
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Event or Problem Description
In this event it is reported that a patient experienced mild allergic reaction to the use of prime & bond xp refill.
 
Additional Manufacturer Narrative
While it is unknown if the device used in this case caused or contributed to the patient¿s symptoms, it is possible as allergic reactions to dental materials are known and reported, with medical consequences being dependent upon the severity of the individual allergic response and subsequent exposure to the same material.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device was not returned for evaluation and the lot number was not provided for retained-product testing and/or dhr review.
 
Additional Manufacturer Narrative
No material available and no lot known.Due to this, no investigation of retain sample is possible.The device was not returned for evaluation and the lot number was not provided for retained-product testing and/or dhr review.

Brand Name
PRIME & BOND XP REFILL
Common Device Name
AGENT, TOOTH BONDING, RESIN
Manufacturer (Section D)
DENTSPLY DETREY GMBH
detrey strasse 1
konstanz baden-wurttemberg 78467
GM  78467
Manufacturer (Section G)
DENTSPLY DETREY GMBH
detrey strasse 1
konstanz baden-wurttemberg 78467
GM   78467
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key21321900
Report Number8010638-2025-00001
Device Sequence Number7918515
Product Code KLE
UDI-Device IdentifierD010606672811
UDI-PublicD010606672811
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K070538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number606.67.281
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/30/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown